# SDR SIMA20220515001

- Difficulty date: May 15, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 40,515 hours, 35,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070023001
- Condition: Broken
- Location: Fa
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL C/A FOR FA EMERGENCY FLASHLIGHT CHARGER UPPER BRACKET CLAMP BROKEN--C/A-RAR FA EMERGENCY FLASHLIGHT CHARGER UPPER BRACKET CLAMP IAW EMB AMM 33-50-16. MEL ITEM RESTORED.
